Pacific Journal of Mathematics

Almost periodic functions on semidirect products of transformation semigroups.

H. D. Junghenn

Article information

Pacific J. Math., Volume 79, Number 1 (1978), 117-128.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54H15: Transformation groups and semigroups [See also 20M20, 22-XX, 57Sxx]
Secondary: 22A20: Analysis on topological semigroups 43A60: Almost periodic functions on groups and semigroups and their generalizations (recurrent functions, distal functions, etc.); almost automorphic functions


Junghenn, H. D. Almost periodic functions on semidirect products of transformation semigroups. Pacific J. Math. 79 (1978), no. 1, 117--128.

Export citation


  • [1] J. Berglund and K. Hofmann, Compact Semtopological Semigroupsand Weakly Almost Periodic Functions, Lecture Notes in Mathematics, 42, Springer-Verlag, Berlin, 1967.
  • [2] J. Berglund, H. Junghenn, and P. Milnes, Compact Right TopologicalSemigroups and Generalizationsof Almost Periodicity, (in preparation).
  • [3] J. Berglund and P. Milnes, Algebras of functions on semitopological left-groups, (to appear in Trans. Amer. Math. Soc).
  • [4] R. Burckel, Weakly Almost Periodic Functions on Semigroups, Gordon and Breach, New York, 1970.
  • [5] K. deLeeuw and I. Glicksberg, Applicationsof almost periodiccompactifications, Acta. Math., 1O5 (1961), 63-97.
  • [6] K. deLeeuw and I. Glicksberg, Almost periodic functions on semigroups, Acta. Math., 105 (1961),99-140.
  • [7] J. Dugundji, Topology, Allyn and Bacon, Boston, 1966.
  • [8] R. Ellis, Lectures on Topological Dynamics, W. A. Benjamin, New York, 1969.
  • [9] E. Hewitt and K. A. Ross, Abstract Harmonic Analysis I, Springer-Verlag,Berlin- Goettingen-Heidelberg, 1963.
  • [10] H. Junghenn, Almost periodic compactificationsof transformationsemigroups, Pacific J. Math., 57 (1975), 207-216.
  • [11] H. Junghenn, Tensor products of spaces of almost periodic functions,Duke Math. J., 41 (1974), 661-666.
  • [12] M. Landstad, On the Bohr compactification of a transformationgroup, Math. Z.. 127 (1972), 167-178.